# SDR UIEA2018121302828

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,484 hours, 23,146 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START WITH APU FAULT EICAS MESSAGE. PERFORMED FIM 49-11 APU BITE PROCEDURE " START ABORTED " MESSAGE PRESENT ON. STARTS 2 AND 3. REASON MESSAGE " SEE MAINTENANCE MANUAL" NO NUMERIC MINI FLAGS DISPLAYED. PER FIM 49-11. THIS IS FROM A STORES FAULT FROM THE PAST. CLEARED MEMORY PER FIM 49-11-00. APU START OPS CHECK GOOD. NO FURTHER MX ACTION REQUIRE AT THIS TIME.
